# SDR SWAA2025111334676

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8924Q
- Make and model: Boeing 737-8
- Aircraft serial: 42582
- Aircraft time: 4,746 hours, 2,531 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONAL FWD UPPER SLIDING SEAL CRACKED, FWD SIDE.   R & R RT HORIZONAL FWD UPPER SLIDING SEAL IAW AMM 53-31-31.
